Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on extreme points of subordination classes


Author: D. J. Hallenbeck
Journal: Proc. Amer. Math. Soc. 103 (1988), 1167-1170
MSC: Primary 30C45; Secondary 30C80
DOI: https://doi.org/10.1090/S0002-9939-1988-0955001-6
MathSciNet review: 955001
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ s(F)$ denote the set of functions subordinate to a univalent function $ F$ in $ \Delta $ in the unit disc. Let $ B$ denote the set of functions $ \phi (z)$ analytic in $ \Delta $ satisfying $ \vert{\phi (x)}\vert < 1$ and $ \phi (0) = 0$. Let $ D = F(\Delta )$ and $ \lambda (w,\partial D)$ denote the distance between $ w$ and $ \partial D$ (boundary of $ D$). We prove that if $ \phi $ is an extreme point of $ B$ then $ \int_0^{2\pi } {\log \lambda (F(\phi ({e^{it}})),\partial D)dt = - \infty } $. As a corollary we prove that if $ F \circ \phi $ is an extreme point of $ s(F)$ then $ \int_0^{2\pi } {\log \lambda (F(\phi ({e^{it}})),\partial D)dt = - \infty } $.


References [Enhancements On Off] (What's this?)

  • [1] Y. Abu-Muhanna, On extreme points of subordination families, Proc. Amer. Math. Soc. 87 (1983), 439-443. MR 684634 (84c:30039)
  • [2] Y. Abu-Muhanna and D. J. Hallenbeck, Subordination families and extreme points, Trans. Amer. Math. Soc. 308 (1988), 83-89. MR 946431 (90a:30072)
  • [3] L. Brickman, T. H. MacGregor, and D. R. Wilken, Convex hulls of some classical families of univalent functions, Trans. Amer. Math. Soc. 156 (1971), 91-107. MR 0274734 (43:494)
  • [4] P. L. Duren, Theory of $ {H^p}$ spaces, Academic Press, New York, 1970. MR 0268655 (42:3552)
  • [5] D. J. Hallenbeck and T. H. MacGregor, Linear problems and convexity techniques in geometric function theory, Monographs and Studies in Math., vol. 22, Pitman, 1984. MR 768747 (86c:30016)
  • [6] Chr. Rommerenke, Univalent functions, Vandenhoeck and Ruprecht, Göttingen, 1975. MR 0507768 (58:22526)
  • [7] J. V. Ryff, Subordinate $ {H^p}$ functions, Duke Math. J. 33 (1966), 347-354. MR 0192062 (33:289)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C45, 30C80

Retrieve articles in all journals with MSC: 30C45, 30C80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0955001-6
Keywords: Extreme point, subordination, univalent function
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society